# SDR ASOA2019080725092

- Difficulty date: August 2, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 39,883 hours, 31,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX THE OVERWING EMERGENCY LIGHTS WERE INOP. MX R&R #4 EMERGENCY BATTERY TRAY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
